American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Edward Bierstone. General position of equivariant maps . Trans. Amer. Math. Soc. 234 (1977) 447-466. MR 0464287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Hoffman. The diameter of orbits of compact groups of isometries; Newman's theorem for noncompact manifolds . Trans. Amer. Math. Soc. 233 (1977) 223-233. MR 0494171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. J. Field. Transversality in $G$-manifolds . Trans. Amer. Math. Soc. 231 (1977) 429-450. MR 0451276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. P. Alexander, G. C. Hamrick and J. W. Vick. Linking forms and maps of odd prime order . Trans. Amer. Math. Soc. 221 (1976) 169-185. MR 0402786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kai Wang. Semifree actions on homotopy spheres . Trans. Amer. Math. Soc. 211 (1975) 321-337. MR 0377951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward A. Grove. ${\rm SU}(n)$ actions on differentiable manifolds with vanishing first and second integral Pontrjagin classes . Trans. Amer. Math. Soc. 196 (1974) 331-350. MR 0353345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kai Wang. Free $S\sp{1}$ actions and the group of diffeomorphisms . Trans. Amer. Math. Soc. 191 (1974) 113-127. MR 0356106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1